# SDR UPS04M42529

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 ENGINE LEFT FAN COWL DOOR JAMB (FUSELAGE) FOUND LWR SURFACE CHAFE MARK AS MARKED.  MEASURED CHAFE AREA FOUND (0.058 INCH), OUT OF LIMIT ORIG THK 0.100 INCH.  NR 2 ENG LEFT FAN COWL DOOR JAMB LWR SURFACE SKIN TRIM PER EN1162-04.  DOUBLERS FAB & INSTALLED PER EN1162-04.
